Hello Dr. Rassman,
I recently had my hair procedure at a good clinic. I am about 50 days post op and all hair transplanted hairs have fallen out and I am also back to my old hair washing routine. However the redness in the recipient area is still there so I was advised by my clinic to use Fucidin H creme on it after applying minoxidil. I think the minoxidil dries the area causing the redness (but I have no itch). The clinic said it is perfectly safe but I should stop after my redness is gone.
My question to you is, after reading many forums where people talk about the negative side effects of topical corticosteriods (like Fucidin H); am I risking harming my grafts? Or neighbouring skin? Should I stop Fucidin H at once?
Any advice duly appreciated, thankyou.
Fucidin H contains a steroid and I believe that continued use can be a problem. Short term use is best, like a few days and then a rest period for the rest of the week… and then repeat the process. The red color should subside over time.